Research & Teaching Faculty

Default Header Image

STRUCTURE OF THE METAL-ELECTROLYTE SOLUTION INTERFACE - THEORETICAL RESULTS FOR SIMPLE-MODELS

TitleSTRUCTURE OF THE METAL-ELECTROLYTE SOLUTION INTERFACE - THEORETICAL RESULTS FOR SIMPLE-MODELS
Publication TypeJournal Article
Year of Publication1995
AuthorsBerard, DR, Kinoshita, M, Ye, X, Patey, GN
JournalJournal of Chemical Physics
Volume102
Pagination1024-1033
Date PublishedJan
Type of ArticleArticle
ISBN Number0021-9606
KeywordsCHARGED SURFACES, DIPOLAR HARD-SPHERES, ELECTRICAL DOUBLE-LAYER, HYPERNETTED-CHAIN APPROXIMATION, INFINITE DILUTION, MOLECULAR-SOLVENT MODEL, NONSPHERICAL, NUMERICAL-SOLUTION, PARTICLES, QUANTUM-THEORY, UNIFORM PLANAR WALL
URL<Go to ISI>://A1995QA67900047